SciELO - Scientific Electronic Library Online

 
vol.36 número4New results on exponential stability of nonlinear Volterra integro-differential equations with constant time-lagInstability in nonlinear Schrödinger breathers índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

EL-FASSI, Iz-iddine; CHAHBI, Abdellatif  y  KABBAJ, Samir. On the solution of functional equations of Wilson's type on monoids. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.4, pp.641-651. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000400641.

Let S be a monoid, C be the set of complex numbers, and let σ,τ ∈ Antihom(S,S) satisfy τ ○ τ =σ ○ σ= id. The aim of this paper is to describe the solution ⨍,g: S → C of the functional equation

in terms of multiplicative and additive functions.

Palabras clave : Wilson's functional equation; monoids; multiplicative function..

        · texto en Inglés     · Inglés ( pdf )